Artículos de revistas
A note on the hypercomplex riemann-cauchy like relations for quaternions and laplace equations
Fecha
2014Registro en:
International Journal of Pure and Applied Mathematics, v. 90, n. 4, p. 407-411, 2014.
1311-8080
10.12732/ijpam.v90i4.2
7955413331293674
Autor
Universidade Estadual Paulista (Unesp)
Institución
Resumen
In this Note it is worked out a new set of Laplace-Like equations for quaternions through Riemann-Cauchy hypercomplex relations otained earlier [1]. As in the theory of functions of a complex variable, it is expected that this new set of Laplace-Like equations might be applied to a large number of Physical problems, providing new insights in the Classical Fields Theory.